# SDR AALA981381

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40064
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 507
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 69-70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER 54L BETWEEN FRAMES 69 AND 70 HAS DEEP CORROSION.  CUT OUT CORRODED AREA AND REPAIRED AS PER SRM 53-10-14-2.  TREATED, PRIMED AND PAINTED AS PER SRM 51-21-10.  (M)
